# SDR DALA2018120306999

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 62,522 hours, 34,303 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9207 - GEAR - ON APPROACH UNABLE TO MOVE THE LANDING GEAR HANDLE DOWN. GEAR EXTENDED USING ALTERNATE EXTEND AFTER WHICH LANDING GEAR HANDLE WAS ABLE TO BE MOVED DOWN - ALTERNATE HANDLE STOWED AND GEAR DOORS RETRACTED - UNEVENTFUL LANDING WITH THREE GREEN. CORRECTIVE ACTION: SWUNG GEAR AND PERFORMED MECHANICAL GEAR CHECKS. NTF. REPLACED LANDING GEAR CONTROL VALVE AS PRECAUTION. PERFORMED SUCCESSFUL VERIFICATION FLIGHT. (LP# 5063416)
